MathSciNet Relay Station
MathSciNet bibliographic data
MR887072 47A05
Nashed, M. Z. Inner, outer, and generalized inverses in Banach and Hilbert spaces. Numer. Funct. Anal. Optim. 9 (1987), no. 3-4, 261–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement